Characteristic roots of a second order retarded functional differential equation via spectral-tau method

Volume 13, Issue 3, pp 147--153 http://dx.doi.org/10.22436/jnsa.013.03.03
Publication Date: November 15, 2019 Submission Date: July 28, 2019 Revision Date: September 17, 2019 Accteptance Date: October 29, 2019

Authors

Habeeb Kareem Abdullah - Department of Mathematics, Faculty of Education for Girls, University of Kufa, Najaf, Iraq. Amal Khalaf Haydar - Department of Mathematics, Faculty of Education for Girls, University of Kufa, Najaf, Iraq. Kawther Reyadh Obead - Department of Mathematics, Faculty of Education for Girls, University of Kufa, Najaf, Iraq.


Abstract

In this paper, we have found the solution of second-order delay differential equations of retarded type with multiple delays. As well as developing an approximation for finding characteristic roots for such delay differential equations via the method of spectral tau which depends on the basis mixed Fourier basis or shifted Chebyshev polynomials.


Keywords


MSC


References